# SDR QXEA0001367

- Difficulty date: May 13, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: N498US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11181
- Aircraft time: 36,579 hours, 47,425 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Angle
- Condition: Chafed
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- ANGLE IS CHAFED THROUGH WHERE THE RIGHT HAND INBOARD MAIN LANDING GEAR DOOR AFT OUTBOARD EDGE CONTACTS THE FUSELAGE FAIRING.  REPAIRED IAW HORIZON AIR EA 4-57-410.
